Skip to content
My WebMD Sign In, Sign Up
Statins
avatar
An_256884 posted:
I too was on statins, but when I had muscular aches in my legs, the Dr said;"stop them". My deceased husband was on them for years & developed dementia. the neurologist prescribed Aricept for the demenetia
and he died from a side effect of that drug. (abdominal aneurism). I am now frightened of any pharmaceutical
Reply
 
avatar
iride6606 responded:
Sounds like you have good reason to be concerned, I hope you do better.


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

Vit D reduces muscle pain from Statin
While the data is still mixed there is an indication that many people who get Myalgia (muscle pain) while on a statin suffer from low ... More
Was this Helpful?
1 of 2 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.